# SDR CALA2025092309163

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,503 hours, 30,175 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bumper
- Part number: 1010210351BHW
- Condition: Damaged
- Location: Zone 200
- Component: Arm Rest
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 21C EMERGY LIGHT HOUSING HANGING DOWN SEAT 19C.   REPLACED ARM SHROUD REF CMM 25-22-59 NO OTHER FAULTS FOUND.
